| Model Number |
VLLS10GEN |
| Medical Device Problem Codes |
Energy Output Problem (1431); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Correction: b5, g3, h6 (rfr/rdd: low output/ligasure port issue) new information has been received, and reassessment of the complaint found that it is no longer a reportable event.The event is no longer associated with a serious injury or potential for serious injury with reoccurrence.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to reporter, prior to use, unit had low sealing quality and the seal was not completed.Another generator was used with the same accessories and it worked fine.There was no patient involvement.
Event or Problem Description
According to reporter, the unit had a low sealing quality.There was no patient involvement.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.